# SDR 06FDEA2269

- Difficulty date: June 12, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING STA XORS 819 STRINGER 9, WHILE CARRYING OUT STRINGER END REPAIR FOUND CLIP P/N: ARB7192-502 UNABLE TO INSTALL.  COMPLIED WITH FEDEX E.A. 1-5720-99686, REPAIR IS CLASSIFIED MINOR PER GMM 6-2-100.
